Zeros of Jacobi-Sobolev orthogonal polynomials

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 329
  • Download : 0
Publisher
International Mathematical Journal
Issue Date
2003-01
Language
English
Citation

INTERNATIONAL MATHEMATICAL JOURNAL, v.4, no.5, pp.413 - 422

ISSN
1311-6797
URI
http://hdl.handle.net/10203/79227
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0